Results 1 to 9 of 9

Thread: Please tell me this is worth it??

  1. #1

    Join Date
    Aug 2005
    Location
    werribee,victoria
    Posts
    371

    Question Please tell me this is worth it??

    Hi gals,
    Just wondering if other women have had side effects from gonal f? I am currently on my 6th injection;so its well and truly in my system . Today i left work early as i have been feeling sick all day like i want to throw up and really tired. Got home from work and fell asleep on the couch at 5pm till 7pm,now feeling like i'm ready for bed againAnd i now have excezma(sp). Havent had since my childhood,but i look all rashy and want to scratch my skin off.. I wonder if there is a drug the same as gonal f that won't give me these side effects and i wonder how long after my last injection will my side effects go away.
    How long after my last injection can i do a preg test?
    Sorry for all the q's girls, but i'm going out of my head. using sex to keep me sane.lol.DH dosent mind....
    Itch,itch,itch


  2. #2

    Join Date
    Aug 2005
    Location
    werribee,victoria
    Posts
    371

    Default

    Hasn't anyone had any nasty side effects.....? I feel like a freak of nature.. Not only can i not ovulate,i can't tolerate the drug to help me do so either!!

  3. #3
    slyder Guest

    Default

    I'm sure people will see your post soon pollyanna and respond. DW only had Puregon so I can't comment.

  4. #4

    Join Date
    Oct 2007
    Location
    Rural England
    Posts
    855

    Default

    Hi pollyanna,

    Unfortunately I can't help you with the side effects. I was on Gonal F for my first cycle in November, and I felt fine. The only thing was I felt was very bloated and sore from the effect on my ovaries, and some amount of mood swings, probably as much to do with the stress of it all.

    Can you call your doctor / clinic or anyone involved in your treatment to talk to them about your side effects?

    I hope you're ok,

    Miss C

  5. #5

    Join Date
    Feb 2004
    Location
    Melbourne
    Posts
    11,171

    Default

    Yeah I can't comment either because I only had Puregon.

    Hope the nasty side effects go away soon for you

  6. #6

    Join Date
    Dec 2006
    Location
    In my own private paradise
    Posts
    15,272

    Default

    i had puregon, which is virtually the same as gonal-f - just made by a different company - have had 6 cycles in 12 months, and the last one, i was exactly like you are now! i got to day 4 of injections and ended up getting sent home from work cos i felt so sick. they rearranged leave so i could be off for the rest of the cycle! on the upside, it only lasted til EPU - afterwards i was still sore from the EPU itself, but the nausea and everything settled right down. i had EPU after 9 days of injections then trigger... i also found it wasn't all day - it would come and go every few hours, i'd sleep for fifteen minutes, then come good for a while...

    hope you feel better soon- good luck!

  7. #7

    Join Date
    Apr 2007
    Location
    In my own little world!!!
    Posts
    1,483

    Default

    I had puregon too...which made me feel rotten, tired, bloated, but like BG only lasted until EPU. Hope you feel better soon...keep drinking LOTS of water...best of luck

  8. #8

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Default

    Sorry no help either, had gonal f but no side effects. Have you contacted your Dr/nurses?? Good luck and i hope you feel better soon.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •